Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ear gets clogged, dizziness, allergy

It seems like during allergy season, my ears get very clogged up, especially my right ear. I get extremely dizzy from this. Is this normal for season allergies? And is there anything I can do that can ease my dizziness? I have been feeling dizzy since 8am this morning and it is still continuing. It is not 12:30am.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
normally these are seen when sinuses are involved as the seasonal allergy grows it involve sinuses with the same problems written by you
get xray pns waters view and after confirmation get treatment according to allergy guidelines
you can take doxycycline 100 mg bd for 5 ays to clear sinuss
tab fexofenadine 120 mg bd for 3 week
apply neomycin h eye ointment in nose bd
sea water 2 drops at night each nose to clear back of throat and ears
add liquid antacid
you will be confirtable but mut consult doctor after confirmation
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor